# SDR CALA2021120102204

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 85,138 hours, 33,295 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: MS9021117
- Condition: None
- Location: Water Tank/Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER LEAKING FROM OUTSIDE OF BOTH FWD PIT BELLY DRAINS. WITHIN 7 DAYS ACCOMPLISH ECRA 2011-01000 CARGO CARPARTMENT SPILL CLEAN UP IN THE APPROXIMATE AREA UNDER THE FWD CARGO PIT FROM FRESH WATER SPILL. ADD EMP:U348584 APPROVED TO CARRY REF ECRA 2011-01000 REV AB WITHIN 7 DAYS TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH ECRA 2011-01000 CARGO COMPARTMENT SPILL SECTION 2.B IN THE FWD CARGO COMPARTMENT THE  FORWARD PIT, AFT CENTER ACCESS PANEL,  OPENED FOR REPLACED O RING FOR WATER SUPPLY LINE. REF IPC 38-11-03. ITEM RECORDS UPDATEO.VD TROUBLESHOOTING. 130. NO LEAKS NOTED AFTER PRESURIZATION OF WATER SYSTEM T/A: 7 DAYS.OVD/U353583 QC REVIEWED. TOMC UPDATE ACCOMPLISH CLEAN UP FROM FR 24 TO 34 BETWEEN QC STGR27R-STGR27L COMPLIED WITH EC/RA#:2011-01001 STEP (2) (B) (2 THRU 5) , COMPLIED WITH EC/RA#:2011-01000 STEP (2) (B) (2 THRU 5) , REMOVED FWD CARGO FLOOR PANELS 131AF ,131EF AND 131HF REF. AMM REMOVED FWD CARGO FLOOR PANELS 131AF ,131EF AND 131HF REF. AMM 53-22-14. 53-22-14.
